# SDR AUS20021483

- Difficulty date: November 18, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Swrngn SA226T
- Engine: Garrtt TPE3313U
- Propeller: Hartzl HCB3TN5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: T210
- Condition: Damaged
- Location: Nlg Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT COMPLAINED THAT THE NLG GREEN LIGHT WAS TAKING A LONG TIME TO ILLUMINATE. INVESTIGATION THEN FOUND EVIDENCE OF A HEAVY LANDING. INVESTIGATION FOUND THE FOLLOWING DEFECTS:  NOSE GEAR STARBOARD KEELSON BUCKLED AND CRACKED FOR APPROXIMATELY 127MM (5IN),  BOTH LOWER KEELSON BUCKLED,   NOSE LOCKER LOWER FORWARD CORNERS DEFORMED,  RT WINDSHIELD DELAMINATED,  BOTH ENGINES SHOW EVIDENCE OF NODDING' DURING LANDING, AND WING CENTRE SECTION LEAKING FUEL.
